Hello There, Guest!

Loading...
Thread Rating:
  • 1 Vote(s) - 4 Average
  • 1
  • 2
  • 3
  • 4
  • 5
BO Swanson Hairy body Acne
#11
(09-01-2017, 02:05 AM)honeydew Wrote:
(08-01-2017, 03:42 PM)janny Wrote:
(08-01-2017, 07:12 AM)honeydew Wrote:
(06-01-2017, 11:26 AM)janny Wrote:
(20-12-2016, 04:54 AM)Imbalance Wrote: Sometimes when estrogen is too high, it can act like testosterone.


Yes, probbably you are very right...because when I was using PM, it made me thinner, worse hair, worse acne, skin...it probably started to function as a testosterone....Whereas I am very thin....maybe am I lacking an aromatase? what do you thjink? for those of you who are bigger girls with good weight and BMI it is easier to grow breasts...For me It was easier to grow new hairs on the body :/ I hope with the spearmint capsules from Swanson I will get rid of this shi* :Sad started to use the Swanson's BO now again..It's been 4 days now ,2caps per day....is it enough? like 500mg/day??? The breasts are heavier , filling my bra, they are amazing...But I am also few days before AF, so hope it wont dissapear :/
And also one more thing to mention....2weeks ago I started to use betasitosterol and I had to quit because it made my breast even smaller...:/ and I started to lose weight...so maybe it is an antiandrogen but probably antiestrogen as well. SP did this to me as well....:/ 
Any ideas???


I heard if you're not getting good results from BO, you should take pituitary gland capsules along with BO pill. L-tyrosine and kelp is also useful for improving results. You should also take some form of collagen supplement, such as MSM and biotin. Whey protein drinks will also help with seing better results. Hopefully this will help and will work for you.  Blush

Also if you're scared you have too much estrogen, you can apply a little bit of progesterone cream a few times a week.

Thanks for your reply :Smile am using vitex and from time to time a apply a bits of progesterone cream on my chest, but sometimes the breast deflate a bit after doing this ...:/ I do not have enough estrogen, I would say I have too much androgens..because in this condition you are not able to gain fat and weight easily...coz testosterone prevents from fat storage..have you heard this?
And Yes, I am taking neocell's collagen ...and do not want to mess with my blood pressure and thyroid...will the pitituary gland, Kelp or L tyrosine rise BP or thyroid function?? please give me advice Smile
It seems like there is noone here these days Big Grin

Yes, testosterone will definitely make it harder to gain fat. But the more fat you gain, the more estrogen in turn you will also have.  Tongue
Kelp will help make your thyroid function better, but I'm not sure about the effects ptituitary gland and l-tyrosine will have on your liver and thyroid.
I heard pituitary gland is essential to take along with BO, especially if you're skinny and are struggling to gain weight. So I recommend you look into that.  Big Grin

thanks so much....I ve read somwhere that you must take antiandrogen as well with taking the pitituary gland...Have you heard this? 
I am so confused ...it seems that everything that I take makes me to loose weight Sad
 Reply
#12
(09-01-2017, 06:14 PM)janny Wrote:
(09-01-2017, 02:05 AM)honeydew Wrote:
(08-01-2017, 03:42 PM)janny Wrote:
(08-01-2017, 07:12 AM)honeydew Wrote:
(06-01-2017, 11:26 AM)janny Wrote: Yes, probbably you are very right...because when I was using PM, it made me thinner, worse hair, worse acne, skin...it probably started to function as a testosterone....Whereas I am very thin....maybe am I lacking an aromatase? what do you thjink? for those of you who are bigger girls with good weight and BMI it is easier to grow breasts...For me It was easier to grow new hairs on the body :/ I hope with the spearmint capsules from Swanson I will get rid of this shi* :Sad started to use the Swanson's BO now again..It's been 4 days now ,2caps per day....is it enough? like 500mg/day??? The breasts are heavier , filling my bra, they are amazing...But I am also few days before AF, so hope it wont dissapear :/
And also one more thing to mention....2weeks ago I started to use betasitosterol and I had to quit because it made my breast even smaller...:/ and I started to lose weight...so maybe it is an antiandrogen but probably antiestrogen as well. SP did this to me as well....:/ 
Any ideas???


I heard if you're not getting good results from BO, you should take pituitary gland capsules along with BO pill. L-tyrosine and kelp is also useful for improving results. You should also take some form of collagen supplement, such as MSM and biotin. Whey protein drinks will also help with seing better results. Hopefully this will help and will work for you.  Blush

Also if you're scared you have too much estrogen, you can apply a little bit of progesterone cream a few times a week.

Thanks for your reply :Smile am using vitex and from time to time a apply a bits of progesterone cream on my chest, but sometimes the breast deflate a bit after doing this ...:/ I do not have enough estrogen, I would say I have too much androgens..because in this condition you are not able to gain fat and weight easily...coz testosterone prevents from fat storage..have you heard this?
And Yes, I am taking neocell's collagen ...and do not want to mess with my blood pressure and thyroid...will the pitituary gland, Kelp or L tyrosine rise BP or thyroid function?? please give me advice Smile
It seems like there is noone here these days Big Grin

Yes, testosterone will definitely make it harder to gain fat. But the more fat you gain, the more estrogen in turn you will also have.  Tongue
Kelp will help make your thyroid function better, but I'm not sure about the effects ptituitary gland and l-tyrosine will have on your liver and thyroid.
I heard pituitary gland is essential to take along with BO, especially if you're skinny and are struggling to gain weight. So I recommend you look into that.  Big Grin

thanks so much....I ve read somwhere that you must take antiandrogen as well with taking the pitituary gland...Have you heard this? 
I am so confused ...it seems that everything that I take makes me to loose weight Sad


I haven't heard anything about that, but taking an antiandrogen couldn't hurt I suppose.  Blush
 Reply
#13
Hi!
I would liek to ask about BO and androgen dominance...some of you here advised me to use antiandrogen...I do have white peony root from swanson, i started yesterday and it gave me strange feelings like high blood pressure , hypoglycemia, state before fading...so I am not sure whether it is too strong or how much should I take...I am tiny...I do have 52kg/166cm...tha capsules are somting like 600mg I think...What should I do? :/
and one more question...I have made  tincture from the BO...like half of the bottle of BO and 9capsules of WY in it...how much should I take? how many drops is OK to take? thank you very much Smile
 Reply

 


Users browsing this thread: 1 Guest(s)
Loading...